# SDR UIEA2018102402330

- Difficulty date: October 17, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,518 hours, 20,082 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 43367310044071
- Condition: Inoperative
- Location: Cargo Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HEAT SWITCH LIGHT BURN OUT. REMOVED AND REPLACED SWITCH OPS CHECK NORMAL IAW AMM 21-44-01.
